# SDR SIMA20180819009

- Difficulty date: August 19, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,296 hours, 31,868 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: 14531597602
- Condition: Cracked
- Location: Frames 75 - 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD VERTICAL STAB TO FUSELAGE DRAG ANGLE WAS CRACKED AT THE AFT END FASTENER.  REMOVED AND REPLACED THE DRAG ANGLE IAW SRM 51-40-02.
